논문KCI 등재
A characterization of Sobolev spaces by solutions of heat equation and a stability problem for a functional equation
대한수학회 (The Korean Mathematical Society)|2008.07|대한수학회논문집 (Communications of the KMS)|제23권 제3호|pp. 401-411
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we characterize Sobolev spaces Hs(Rn), s ∈ R by the initial value of solutions of heat equation with a growth condition. By using an idea in its proof, we also discuss a stability problem for Cauchy functional equation in the Sobolev spaces.
Abstract
In this paper, we characterize Sobolev spaces Hs(Rn), s ∈ R by the initial value of solutions of heat equation with a growth condition. By using an idea in its proof, we also discuss a stability problem for Cauchy functional equation in the Sobolev spaces.
참고문헌 (11)
- J. A. Baker, "Distributional methods for functional equations", Aequationes Math, 62, pp.136~142 (2001)
- J. Chung, "Stability of functional equations in the space of distributions and hyperfunctions", J. Math. Anal. Appl, 286, pp.177~186 (2003)
- J. Chung, "The stability of Cauchy equations in the space of Schwartz distributions", J. Math. Anal. Appl, 295, pp.107~114 (2004)
- S.-Y. Chung, "A regularity theorem for the initial traces of the solutions of the heat equation", J. Korean Math. Soc, 33(4), pp.1039~1046 (1996)
- S.-Y. Chung, "Reformulation of some functional equations in the space of Gevrey distributions and regularity of solutions", Aequationes Math, 59, pp.108~123 (2000)
- S.-Y. Chung, "Bochner-Schwartz theorem for ultradistributions", J. Math. Anal. Appl, 228, pp.166~180 (1998)
- Y.-S. Chung, "Stability of a quadratic functional equation in the space of distributions", Math. Inequal. Appl, 9(2), pp.325~334 (2006)
- L. C. Evans, "Partial Differential Equations, G.S.M. Vol. 19" (1983), Americam Mathematical Society
- L. H¨ormander, "The Analysis of Linear Partial Differential Operators, Vol.1" (1983), Springer-Verlag
- Y.-S. Lee, "Stability of a quadratic Jensen type functional equation in the spaces of generalized functions", J. Math. Anal. Appl, 324, pp.1395~1406 (2006)
- T. Matsuzawa, "A calculus approach to hyperfunctions I", Nagoya Math. J, 108, pp.53~66 (1987)
관련 논문AI추천
On the initial values of solutions of a general functional equation김도한, 정재영대한수학회 · 대한수학회보2011 · 제48권 제2호On the Hyers-Ulam-Rassias stability of the Jensen equation in distributions이은구, 정재영대한수학회 · 대한수학회논문집2011 · 제26권 제2호Embedding theorems on the fractional Orlicz-Sobolev spaces정택선, 최규흥강원경기수학회 · 한국수학논문집2021 · 제29권 제1호Asymptotic expansions of the solutions to the heat equations with hyperfunctions initial valueKunio Yoshino, Yasuyuki Oka대한수학회 · 대한수학회논문집2008 · 제23권 제4호The stability of the sine and cosine functional equations in Schwartz distributions정재영, Jeongwook Chang대한수학회 · 대한수학회보2009 · 제46권 제1호STABILITY OF TRIGONOMETRIC TYPE FUNCTIONAL EQUATIONS IN RESTRICTED DOMAINS정재영한국수학교육학회 · 이론수학과 교직수학2011 · 제18권 제3호
이 간행물의 다른 논문 (15건)
Remarks on some combinatorial determinants정상태pp. 307-312Soft WS-algebras전영배, 박철환, Mehmet Ali Ozturkpp. 313-324Weakly prime left ideals in near-subtraction semigroupsG. Satheesh Kumar, P. Dheenapp. 325-331On weak Armendariz idealsEbrahim Hashemipp. 333-342TETRAGONAL MODULAR CURVES X₁(M,N)전대열pp. 343-348
